Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 97, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2020, 1:26 AM CDT for Doniphan County, Kansas; 7 counties in Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 1:26 AM CDT (06:26 UTC)
- Expired
- Jun 4, 2020, 2:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Doniphan County, KS, Andrew County, MO, Buchanan County, MO, Clinton County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO
The radar
The Pleasant Hill radar (KEAX), 128 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 1:30 AM CDT | TSTM WND DMG | 3 E Saint Joseph, MO | EM REPORTS TWO TRACTOR TRAILERS BLOWN OVER ON I-29. SEVERAL REPORTS OF TREES DOWN AROUND THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 9:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
145
WUUS53 KEAX 040626
SVREAX
KSC043-MOC003-021-049-061-063-075-087-040700-
/O.NEW.KEAX.SV.W.0097.200604T0626Z-200604T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
126 AM CDT Thu Jun 4 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
East central Doniphan County in northeastern Kansas...
Northeastern Buchanan County in northwestern Missouri...
Western Daviess County in north central Missouri...
Northern Clinton County in northwestern Missouri...
Southern Gentry County in northwestern Missouri...
Southeastern Holt County in northwestern Missouri...
Andrew County in northwestern Missouri...
DeKalb County in northwestern Missouri...
* Until 200 AM CDT.
* At 126 AM CDT, a severe thunderstorm was located 7 miles northwest
of Clarksdale, or 8 miles east of Country Club Villa, moving east
at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Joseph, Cameron, Savannah, Elwood, Maysville, Country Club
Villa, Country Club, King City, Stewartsville, Union Star, Osborn,
Pattonsburg, Amazonia, Clarksdale, Fillmore, Easton, Bolckow,
Turney, Rosendale and Cosby.
This includes the following highways...
Interstate 35 in Missouri between mile markers 53 and 55, between
mile markers 57 and 67, and between mile markers 74 and 81.
Interstate 29 between mile markers 46 and 71.
Interstate 229 between mile markers 6 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4013 9500 4013 9461 4014 9460 4012 9405
3979 9419 3979 9421 3976 9421 3959 9428
3985 9516
TIME...MOT...LOC 0626Z 284DEG 46KT 3987 9467
HAIL...1.00IN
WIND...60MPH
$$
Barham1 follow-up statement
914
WWUS53 KEAX 040654
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
154 AM CDT Thu Jun 4 2020
KSC043-MOC003-021-049-061-063-075-087-040704-
/O.EXP.KEAX.SV.W.0097.000000T0000Z-200604T0700Z/
Doniphan KS-Buchanan MO-Daviess MO-Clinton MO-Gentry MO-Holt MO-
Andrew MO-DeKalb MO-
154 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DONIPHAN...
NORTHEASTERN BUCHANAN...WESTERN DAVIESS...NORTHERN CLINTON...SOUTHERN
GENTRY...SOUTHEASTERN HOLT...ANDREW AND DEKALB COUNTIES WILL EXPIRE
AT 200 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Kansas...and northwestern Missouri.
LAT...LON 4013 9500 4013 9461 4014 9460 4012 9405
3979 9419 3979 9421 3976 9421 3959 9428
3985 9516
TIME...MOT...LOC 0654Z 284DEG 46KT 3979 9428
$$
BarhamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:41 AM CDT, 45 minutes earlier.
Area forecast discussion, Jun 4, 12:41 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1241 AM CDT Thu Jun 4 2020 .Discussion... Issued at 1241 AM CDT THU JUN 4 2020 This AFD will focus on the next 6 to 12 hours of how these two mesoscale convective systems will impact the area. Currently there is a east to west moving MCS over central MO that has become mostly gust dominant, but is still developing along a low level convergent boundary just north of the Missouri River that goes just south of St. Joseph. This convergent boundary has been the focus for back- building thunderstorms that have put down 1-2 inches per hour and lead to multiple flash flood warnings in areas of Randolph and Chariton counties with 3+ inches already fallen. This E-W oriented line will be the focus for possible future flash flooding if storms can continue to develop and back build until that NW MCS can converge with this boundary, but this may only aggravate an already saturated region. Most of central Missouri will likely see 4+ inches of rainfall with a large area under a flash flood warning as there is 4-5 more hours of heavy rain expected. Strong winds will likely occur with the gust front as we have seen 40-50mph winds as it went through Sedalia. The MCS over northeast KS will likely also play off the E-W oriented boundary providing a focus for it to accelerate along the arm of storms that will likely form over the next couple hours. The main severe threat will likely be along this boundary and south into the KC metro area in the next few hours. There will likely be two threats with this MCS, damaging winds and flash flooding. An analysis of TOP's radar shows that this storm is currently outflow dominant, but indicates strong winds behind the outflow with the actual storms. A MCV appears to be forming on the north side of the this MCS, which may help enhance the rear inflow jet and create a stronger bow echo as it approaches the KS/MO border area and the KC Metro. Low level and effective shear are all perpendicular to the line which may help to balance the system more as it moves east. Plenty of energy is available for this system with 3500-4000 J/kg of MUCAPE ahead of it. DCAPE values of ~1400 J/kg indicate there is plenty of potential for winds to reach the surface with only a weak inversion in place as temperatures are still in the 80s. There is some marginal effective SRH and perpendicular 0-3km shear vectors as it enters Missouri, so we will have to watch for potential mesovortices formation as well. What will happen when these two features merge is a great question? CAM solutions show it merging and stalling both systems before it finally pushes out to the SE, but we are a bit worried it may lead to a stalling of movement and create a major flooding concern over central and western Missouri. Rivers and creeks will likely start to rise by morning and could become an issue depending on how much QPF we actually get over the region. By the afternoon the storms and their immediate threat will move off, but river and areal flooding may still be an issue going into the afternoon. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1209 AM CDT THU JUN 4 2020 The main impacts to the area will be a line of thunderstorms that will be pushing through the area from the NW and another complex of storms moving from east to west over central MO. These two complexes will meet somewhere east of the KS/MO border with widespread moderate rain, MVFR visibilities, lightning, and potentially severe wind gusts near 60-70mph. All this will occur in the first 6 hours of the TAFs, before things finally move off to the SE by the early afternoon. Some rain may linger behind this system longer than the TAFs have, but it is difficult to time exactly when that will push east. VFR conditions are expected after 18Z today with no precipitation in the forecast through the end of the period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Barham Aviation...Barham
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 19 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 546 AM CDT Wed Jun 3 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041100- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 546 AM CDT Wed Jun 3 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered thunderstorms will be possible this evening, with large hail and strong winds being the primary concerns. Another round of thunderstorms will be possible, mainly south of I-70 overnight tonight. More gusty winds will be possible with this overnight round. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be a chance for strong to severe storms for Thursday and Friday. Hail and wind will be the primary concerns with this activity. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 4, 12:07 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG MOBERLY 39.42N 92.43W
06/03/2020 RANDOLPH MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS SEVERAL TREE
LIMBS DOWN, SCATTERED ACROSS THE CITY OF
MOBERLY.
&&Local storm report, Jun 4, 12:08 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1208 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 2 NNE MOBERLY 39.45N 92.42W
06/04/2020 RANDOLPH MO EMERGENCY MNGR
EMERGENCY MANGEMENT REPORTS WATER COVERING
HIGHWAY 24 EAST OF HIGHWAY 63.
&&Special weather statement, Jun 4, 12:14 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1214 AM CDT Thu Jun 4 2020
MOZ001-002-011-040600-
Atchison MO-Holt MO-Nodaway MO-
1214 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...NORTHWESTERN HOLT AND
NORTHWESTERN NODAWAY COUNTIES UNTIL 100 AM CDT...
At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Peru to near Shubert to 6 miles northwest
of Sabetha. Movement was east at 35 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Tarkio, Mound City, Rock Port, Fairfax, Craig, Rockport, Big Lake,
Westboro, Watson, Blanchard, Fortescue, Bigelow, Corning, Phelps City
and Indian Cave State Park.
This includes Interstate 29 between mile markers 84 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Missouri.
LAT...LON 4058 9577 4058 9518 4026 9516 4000 9531
4004 9542 4012 9539 4018 9548 4024 9547
4026 9555 4030 9556 4031 9566 4034 9562
4041 9566 4046 9564 4048 9570 4054 9565
4056 9568 4052 9571 4052 9575 4057 9577
TIME...MOT...LOC 0514Z 265DEG 31KT 4054 9578 4029 9573 3998 9585
PPSpecial weather statement, Jun 4, 12:51 AM CDT, 35 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1251 AM CDT Thu Jun 4 2020 MOZ001>004-011-012-040630- Atchison MO-Worth MO-Holt MO-Gentry MO-Nodaway MO-Andrew MO- 1251 AM CDT Thu Jun 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WORTH...NORTHWESTERN GENTRY...EASTERN ATCHISON...NORTHEASTERN HOLT...NODAWAY AND NORTHERN ANDREW COUNTIES UNTIL 130 AM CDT... At 1251 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles southeast of Blanchard to near White Cloud. Movement was east at 50 mph. Pea size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Maryville, Stanberry, Mound City, Burlington Junction, Hopkins, Ravenwood, Maitland, Skidmore, Athelstan, Barnard, Conception Junction, Sheridan, Parnell, Bolckow, Graham, Clearmont, Elmo, Pickering, Braddyville and Guilford. This includes Interstate 29 between mile markers 81 and 89. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for northwestern Missouri. LAT...LON 4057 9441 4007 9457 4009 9534 4058 9521 TIME...MOT...LOC 0551Z 266DEG 43KT 4050 9517 4005 9530 Barham
Special weather statement, Jun 4, 12:52 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1252 AM CDT Thu Jun 4 2020
MOZ029-030-037-038-043-044-053-054-040630-
Bates MO-Cass MO-Ray MO-Johnson MO-Lafayette MO-Henry MO-Jackson MO-
Clay MO-
1252 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR CASS...HENRY...EASTERN BATES...
CENTRAL CLAY...SOUTHERN RAY...WESTERN LAFAYETTE...JACKSON AND WESTERN
JOHNSON COUNTIES UNTIL 130 AM CDT...
At 1250 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from near Hardin to near Holden
to 10 miles east of Lowry City. Movement was west at 30 mph.
Wind gusts up to 50 mph will be possible with these outflow winds.
Locations impacted include...
Kansas City, Independence, Lee's Summit, Blue Springs, Raytown,
Liberty, Grandview, Belton, Raymore, Grain Valley, Excelsior Springs,
Harrisonville, Clinton, Kearney, Pleasant Hill, Oak Grove, Richmond,
Odessa, Greenwood and Lexington.
This includes the following highways...
Interstate 70 in Missouri between mile markers 8 and 46.
Interstate 35 in Missouri between mile markers 14 and 24.
Interstate 470 between mile markers 2 and 16.
Interstate 435 between mile markers 58 and 62, and between mile
markers 65 and 67.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
west central Missouri.
LAT...LON 3805 9410 3804 9411 3806 9413 3804 9419
3864 9455 3935 9446 3931 9377 3869 9380
3824 9352 3821 9352 3822 9356 3820 9356
3821 9405 3803 9406
TIME...MOT...LOC 0550Z 085DEG 25KT 3924 9386 3869 9389 3813 9353
PPSpecial weather statement, Jun 4, 1:09 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
109 AM CDT Thu Jun 4 2020
KSZ025-057-102>105-MOZ012-013-020>022-028-029-037-040700-
Wyandotte KS-Miami KS-Leavenworth KS-Johnson KS-Doniphan KS-
Atchison KS-Buchanan MO-Andrew MO-Clay MO-Platte MO-Clinton MO-
De Kalb MO-Jackson MO-Caldwell MO-
109 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH...SOUTHEASTERN
ATCHISON...WYANDOTTE...NORTHWESTERN MIAMI...SOUTHEASTERN DONIPHAN...
JOHNSON...BUCHANAN...SOUTHEASTERN ANDREW...NORTHWESTERN JACKSON...
CLAY...CLINTON...WEST CENTRAL CALDWELL...PLATTE AND SOUTHWESTERN
DEKALB COUNTIES UNTIL 200 AM CDT...
At 109 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Amazonia to 6 miles east of Nortonville to
near Pauline. Movement was southeast at 60 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Kansas City, Overland Park, Olathe, Independence, St. Joseph,
Shawnee, Lenexa, Leavenworth, Leawood, Liberty, Gladstone, Prairie
Village, Gardner, Lansing, Atchison, Merriam, Cameron, Mission,
Smithville and Kearney.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 7.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri between mile markers 0 and 53.
Interstate 35 in Kansas between mile markers 200 and 235.
Interstate 29 between mile markers 0 and 55.
Interstate 635 between mile markers 0 and 12.
Interstate 435 between mile markers 0 and 61, and between mile
markers 79 and 83.
Interstate 229 between mile markers 0 and 12.
Kansas Turnpike between mile markers 206 and 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern and east central Kansas...and northwestern and west
central Missouri.
LAT...LON 3947 9518 3997 9477 3971 9412 3912 9443
3867 9501 3869 9506 3898 9506 3899 9507
3898 9509 3896 9508 3898 9516 3896 9517
3897 9519 3942 9518 3942 9524
TIME...MOT...LOC 0609Z 297DEG 53KT 3988 9497 3944 9521 3900 9577
BarhamThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:46 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 44 min |
| Jun 4, 1:09 AM CDT | Special Weather Statement | EAX | Johnson, Leavenworth, Wyandotte | 51 min |
| Jun 4, 1:30 AM CDT | Areal Flood Advisory | EAX | Doniphan | 3 hr |
| Jun 4, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 34 min |
| Jun 4, 1:43 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 32 min |
| Jun 4, 1:52 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 38 min |
| Jun 4, 2:17 AM CDT | Special Weather Statement | EAX | Johnson, Linn, Miami | 43 min |
| Jun 4, 2:21 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 39 min |
| Jun 4, 2:55 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 35 min |
| Jun 3, 7:10 PM CDT | Special Weather Statement | EAX | Pettis | 35 min |
| Jun 3, 8:51 PM CDT | Special Weather Statement | EAX | Randolph | 24 min |
| Jun 3, 9:29 PM CDT | Special Weather Statement | EAX | Randolph | 46 min |
| Jun 3, 10:03 PM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| Jun 3, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 30 min |
| Jun 3, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 33 min |
| Jun 3, 10:41 PM CDT | Special Weather Statement | EAX | Howard | 49 min |
| Jun 3, 10:43 PM CDT | Special Weather Statement | EAX | Chariton, Macon | 47 min |
| Jun 3, 10:47 PM CDT | Special Weather Statement | EAX | Randolph | 43 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 22 min |
| Jun 3, 11:11 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Livingston | 34 min |
| Jun 3, 11:26 PM CDT | Flash Flood Warning | EAX | Chariton, Howard | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | EAX | Chariton | 40 min |
| Jun 3, 11:38 PM CDT | Special Weather Statement | EAX | Chariton | 52 min |
| Jun 3, 11:44 PM CDT | Special Weather Statement | EAX | Carroll | 46 min |
| Jun 4, 12:03 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis, Ray | 42 min |
| Jun 4, 12:08 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Saline | 37 min |
| Jun 4, 12:14 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 4, 12:28 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Saline | 5 hr |
| Jun 4, 12:49 AM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Randolph | 3 hr |
| Jun 4, 12:51 AM CDT | Special Weather Statement | EAX | Holt, Nodaway | 39 min |
| Jun 4, 12:52 AM CDT | Special Weather Statement | EAX | Cass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more | 38 min |
| Jun 4, 1:31 AM CDT | Special Weather Statement | EAX | Caldwell | 44 min |
| Jun 4, 1:37 AM CDT | Special Weather Statement | EAX | Bates, Cass, Clay, Jackson | 38 min |
| Jun 4, 1:48 AM CDT | Special Weather Statement | EAX | Gentry | 42 min |
| Jun 4, 2:03 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more | 3 hr |
| Jun 4, 2:14 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Grundy, Livingston | 46 min |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more | 49 min |
| Jun 4, 2:31 AM CDT | Tornado Warning | EAX | Jackson | 14 min |
| Jun 4, 2:59 AM CDT | Tornado Warning | EAX | Bates, Cass | 31 min |
| Jun 4, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 4 min |
| Jun 4, 3:06 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more | 39 min |
| Jun 4, 3:28 AM CDT | Tornado Warning | EAX | Bates | 14 min |
| Jun 4, 3:30 AM CDT | Areal Flood Advisory | EAX | Carroll, Lafayette, Ray, Saline | 3 hr |
| Jun 4, 3:40 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 50 min |
| Jun 4, 3:44 AM CDT | River Flood Warning | EAX | Carroll | 4 days |
| Jun 4, 3:52 AM CDT | River Flood Warning | EAX | Howard | 32 hr |
| Jun 4, 3:57 AM CDT | River Flood Warning | EAX | Ray | 21 days |
| Jun 4, 4:09 AM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
| Jun 4, 4:50 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 6 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| Jun 4, 8:02 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 15 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 60 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Cooper | 36 hr |
| Jun 4, 10:15 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.